MAUDE Adverse Event Report: SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA

SIESTA MEDICAL, INC. ENCORE SYSTEM; INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Model Number FG0002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pharyngitis (2367)
Date of Event 07/13/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Patient received an implant on (b)(6) 2024.The area became infected with strep.Intermedius and was treated with antibiotics (po and iv).The device was later explanted on (b)(6) 2024.

Brand Name
ENCORE SYSTEM
Common Device Name
INTRAORAL DEVICE FOR SNORING AND SLEEP APNEA
Manufacturer (Section D)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer (Section G)
SIESTA MEDICAL, INC.
101 church street
suite 3
los gatos CA 95030
Manufacturer Contact
michael kolber
101 church street
suite 3
los gatos, CA 95030
MDR Report Key19983586
Report Number3008792120-2024-00007
Device Sequence Number16855604
Product Code ORY
UDI-Device Identifier00862211000206
UDI-Public(01)00862211000206(17)250930(10)1105
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K213159
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2025
Device Model NumberFG0002
Device Lot Number1105
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Initial Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age4 YR
Patient SexUnknown